# SDR DL76S081817

- Difficulty date: December 24, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 68,487 hours, 32,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, SERVICE DAMAGE WAS FOUND ON THE LOWER SKIN OF THE RT WING OUTBOARD MAIN FLAP.  THE DAMAGE RESULTED IN A LOWER SKIN CUTOUT OF 33.5 INCH BY 5.8 INCH.  REPAIRED PER ERA HAS BEEN IN SHOP FOR SEVERAL YEARS, ONLY REMAINING A/C IN THE FLEET EFFECTIVE FOR THIS FLAP.
